Tsukuba Journal of Mathematics

Spacelike submanifolds with parallel mean curvature in pseudo-Riemannian space forms

Luis J. Alias, Francisco J.M. Estudillo, and Alfonso Romero

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 21, Number 1 (1997), 169-179.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163169

Digital Object Identifier
doi:10.21099/tkbjm/1496163169

Mathematical Reviews number (MathSciNet)
MR1467229

Zentralblatt MATH identifier
0906.53042

Citation

Alias, Luis J.; Estudillo, Francisco J.M.; Romero, Alfonso. Spacelike submanifolds with parallel mean curvature in pseudo-Riemannian space forms. Tsukuba J. Math. 21 (1997), no. 1, 169--179. doi:10.21099/tkbjm/1496163169. https://projecteuclid.org/euclid.tkbjm/1496163169


Export citation